English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Uniqueness of steady-state solutions for thermodynamically consistent Becker-Döring models

Ssemaganda, V., Holstein, K., & Warnecke, G. (2011). Uniqueness of steady-state solutions for thermodynamically consistent Becker-Döring models. Journal of Mathematical Physics, 52(8), 083304. doi:10.1063/1.3626943.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ssemaganda, Vincent1, 2, Author           
Holstein, K.1, 2, Author           
Warnecke, G.1, Author
Affiliations:
1Otto von Guericke University Magdeburg, IAN, ou_persistent22              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              

Content

show
hide
Free keywords: -
 Abstract: Dreyer and Duderstadt [J. Stat. Phys. 123, 1 (2006)]10.1007/s10955-006-9024-z proposed a modification of the standard mass-conserving Becker-Döring model. In this paper we solve for steady-state solutions to two versions of the Becker-Döring model. One is the modified mass-conserving model introduced by Dreyer and Duderstadt. The second one, which is a new version, is a modification of the so called constant free molecule Becker-Döring model. For practical purposes, there is a maximum cluster of size ν allowed in the system. For each version we study the two known truncations to finite system size. One is given by a zero flux to larger cluster sizes out of the system. The second one is obtained by setting the number of clusters larger than ν to zero. For each model and each truncation we determine the unique steady states by studying the null space of the flux matrix. The zero flux truncation gives equilibrium steady-states whereas the zero particle number truncation leads to non-equilibrium steady-states. © 2011 American Institute of Physics

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 571427
DOI: 10.1063/1.3626943
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
  Alternative Title : J. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 52 (8) Sequence Number: - Start / End Page: 083304 Identifier: -